# SDR HALA2021110800201

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,246 hours, 4,865 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 FCMC 1 FAULT ON UPPER ECAM. CORRECTIVE ACTION: FOUND BENT PIN AT CONNECTOR 2971VC POSITION 47. REMOVED AND REPLACED PIN PER HAL A330 ESPM 20-48-24. PERFORMED FCMS SYSTEM TEST PER HAL A330 AMM 28-51-00-740-801-A. SYSTEM TEST RESULTED IN TEST OK ON BOTH FCMC1 AND FCMC2. (2009294)
